# SDR DXTR2015110902

- Difficulty date: October 12, 2015
- Submitted: November 9, 2015
- Operation: General aviation
- Filed by: NJS145 LLC, repair station DXTR401D
- Aircraft: N663QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605263
- Aircraft time: 11,255 hours, 9,030 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Inlet
- Part number: 66522033
- Condition: Dented
- Location: Lt Nacelle
- Part time: 11,255 hours, 9,030 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT ON THE L/E OF THE LT ENGINE NACELLE MEASURING 2.250" X .750" X .100 D AT THE 5 O'CLOCK POSITION WHEN VIEWED LOOKING AFT.  COMPLETED REPAIR AS REQUIRED AND REASSEMBLED INLET IAW AQRD ERO-791084-01, REV 1R TITLED "LT ENGINE INLET L/E DENT REPAIR" AND THE SRM 51-40-03 AND NDI MANUAL.  NO DEFECTS NOTED.
